Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    8
  • views
    2,021

4 Weeks Later

PlasticGoth

296 views

So, I didn't write anythine since I started over. Today I am in Day one of Week 5, and I think things are finally starting to work out. I am now using a full finger's length of BP twice a day, and moisturizing with Olay plus jojoba oil. The dryness isn't nearly as bad as it was last month, and although my skin is peeling a little, it isn't as unsightly as it used to be and I don't feel tight or burning sensation.

Although I still have the marks on my forehead from the previous massive breakout (which now I think it happened due to the irritation caused by too much BP), new breakouts are less frequent. I am able to cover up the acne scars with make up so I'm ok with that. Also, since reading others reviews about how the Regime takes usually longer than the 4 to 6 weeks, I am being more patient. I reached a level where I am able to balance moisturization with BP dosage and I think this will make it easier to be consistent for the next couple of months.

Yesterday, I mixed a drop of AHA+ with my moisturizer at night and I didn't feel any burning. I think I'm ready to start adding AHA+ in small doses a couple times a week, to help speed skin regeneration. Perhaps this will help minimize the skin flaking, which would be great.

All in all, feeling optimistic again



1 Comment


Recommended Comments

Hi Mai. Sorry it took me so long to reply, but I have been busy and didn't log in for some time. I am still a newbie with the regimen and am still having some breakouts, so I can only tell you the little I've learned so far.

I was having a similar reaction the first month I tried the regime, and I figured out I had been using too much BP. Of course, some people are more sensitive to BP than others, so If you are experiencing pain I'd suggest to first make sure you are not using too much BP (I made that mistake and the dryness/irritation was unbearable).

If the pain and redness are too much for you, you could STOP the regime for a few days until your skin recovers, and then start again SLOWLY. Use a pea-sized amount, once a day for the first week and slowly increase the dosage. It may take you up to 6-7 weeks to finally use the largest dose recommended, but your skin will feel much better.

Find more info in the "Learn about acne" section, on the menu to the right click on The Regime and you should be able to find a dosage chart with the amount of BP you are supposed to be using. If your skin is too sensitive I guess you can use a bit less. And don't forget to wear sunscreen when going outside.

Hope that helps.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×